Jump to content
CrazyBoards.org

Recommended Posts

I'm New to the whole mental illness thing - Well ive had it for about 3 years but I was only dx'd with GAD and Bipolar this week - been put on a titration of lamictal for 8 weeks and neurontin for anxiety at 600mg.

Also been given xolpidem sleeping tabs, started taking them last night (neurontin & Xolpidem together like the good doctor said) but felt like i was extremely stoned, sick, couldn't see straight, twitchy and promptly threw up.

I would like to know if anyone has had the same problem and if maybe it will dissappear after a while.

Link to comment
Share on other sites

Hey there Dylan -

Glad you've found us here.

Unfortunately I don't know the answer you seek about that combo of meds and I am writing to let you know that we are reading, and we are seeing your thread - the reason there have not been any replies as of yet is likely because no one here has had any experience with your particular combo of medications.

I just want you to know that we reply when we have a good answer as soon as possible - please do not be discouraged by the lack of replies to this particular question. To be honest, I myself have never even heard of xolpidem before. I also have no experience with neurontin either. I wish I did so I might be able to shed some light for you.

Keep posting!

Starr

Link to comment
Share on other sites

The ill-fated time my GP put me on zolpidem (Ambien), right before the longer-acting Lunesta came out, I'd feel some weird color-type hallucinations for about an hour before passing out.  It was like every edge in my visual field was covered in a technicolor effect. Trippy.  And then I'd wake up 5 hours later, wondering why the hell I just took a sleeping pill.  Oh yeah, I was also on Neurontin 600mg at the time.

Link to comment
Share on other sites

Dylan,

I have no experience with xolpidem, but I have been taking 600mg of Neurontin daily for about five years. I began taking it for diatbetic related neuropathy. Afterwards, when I went on Wellbutrin, my Pdoc said the neurontin would enhance the "positive" effects Wellbutrin. I haven't had any of the side effects you describe.

I would say that if you try the meds again and get the same effects, there is obviously a serious problem, and I wouldn't take them again. :)

Link to comment
Share on other sites

  • 3 weeks later...

Hey

Thanks to all of you - the nausea seems to have subsided somewhat, so thats a good thing - definitly found that I must be in bed when I take it - people find out too many things when you don't quite know what you're saying :-)

Also walking is by far the worst thing I could ever have done on it.

But I have noticed the sleep window, if I don't fall asleep in that short time, I've got a really shit night ahead of me.

cheers

Dylan

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...